Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Tubercular salpingitis causes

Premium Questions

Dr.  T Shobha Deepak MD

Morning sir, wanted to know that am on Anti Tubercular Therapy, after how much time one should have something to eat after taking ATT dose. Also am having pain in my stomach its very much stiff n causes ... View answer

Answered by : Dr. T Shobha Deepak ( General & Family Physician)
Dr. Jasvinder Singh MD

Hi, one of my friend is on ANTI TUBERCULAR TREATMENT SINCE LAST 5 MONTHS.she is nw on rifampicin n isoniazid .my query is can she take alcohol very occasionally.may b one or 2 drinks in one month ... View answer

Answered by : Dr. Jasvinder Singh ( Internal Medicine Specialist)
Dr. Shashi Dangwal MD

Dear Doctor, 8 necrotic lymph nodes in the hilar area of 24 year old man.Diagnosed bi biopsy as tuberculosis . non HIV . the biggest node size is 32 mm below the vasculature. Pt receiving ATT 4 drus with... View answer

Answered by : Dr. Shashi Dangwal ( Pulmonologist)
Dr. Hema Yadav MD

in colour.WILL anti tubercular drugs stain my babies milk teeth grey??he is 11 months old now.im giving ... any tetracyclines durin pregnancy .what is the cause of my baby milk teeth grey colour ... View answer

Answered by : Dr. Hema Yadav ( Pediatrician)
Dr. Pavan Kumar Gupta MD

my husband is suffering from abdominal Koch's since december. on March he s also detected with AIDS and some tuburcular lessions in the left side of the brain. Now he is on att and art. his viral load is more than 3,00,000... View answer

Answered by : Dr. Pavan Kumar Gupta ( General & Family Physician)

Public Forum Discussions

Dr. Talal Hussain MD

hi i hav tb of glands.tubucular lympadentitus. have been taking medicines for 1 and half months.also had developed pericardial and plural effusion during course of treatment. fluid was removed and now my doctor says its... View answer

Answered by : Dr. Talal Hussain ( General & Family Physician)
Dr. Kaushal Bhavsar MD

I have pleural effusion tuberculosis in the Right lung. I have been advised Pyrazinamide, combutol & R-cinex. Now I have completed 3 months course and stopped pyrazinamide & combutol, but I feel leg pains after stopping... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Penchila Prasad Kandikattu MD

ATB in tubercular meningites would be dangerous. Kindly suggest me her situation about 1 fever 2 ATB ... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Nsah Bernard MD

i just had my tubes removed and was told i have chronic salpingitis and have had for some time .... Seems i always feel ill and after reading about chronic salpingitis i have had many of the sypmtoms ... View answer

Answered by : Dr. Nsah Bernard ( General & Family Physician)
Dr.  Deepti Verma MD

..i have already taken 5 months of anti tubercular drugs,now i have consulted another doctor who is saying ... View answer

Answered by : Dr. Deepti Verma ( OBGYN)